Firmoo > Answers > Eye Health >  question
enigma_g

Does accutane cause dark circles under eyes?

Is it possible to cause dark circles under eyes because of using accutane? Can anyone explain it to me?
12/19/2012
Related Topics : dark circles

Answers (3)

  • Matthew baker

    Yes, it is possible for you to cause the dark circles under the eyes because of using accutane which contains a lot of stimulating inner materials. Some people may be sensitive at the skin after using the accutane. Once they get the stimulation, the eye nerves will be blocked too. That is why you cause the dark circles under the eyes. You could use some oil essentials to reduce the dark circles under the eyes.
    12/20/2012
  • walkingalone123

    Well, yes, it is possible to have dark circles under your eyes because of accutane. Accutane has active ingredients of isotretinoin and because of this, it is often used in acne, acne cystic. But on the other hand, it will also lead to some problems in your eyes. For example, it will lead to dark circles, because of the disorder in your eyes. Also, it is possible to have red eyes, itchy eyes. To treat your dark circles, you can just have some fish oil under your eyes. Anyway, you should stop it when you have some symptoms. Or have a conversation with your doctor as soon as possible.
    12/20/2012
  • William edward

    So, from what you said, I can see that you suspect that accutane would give rise to dark circles under eyes, which would damage your looks and your confidence. Anyway, despite the fact that those accutane could help to remove some pimples on your face, but since it is acid, which could cause some allergic reactions to your skin. However, dark circles would not be generated, take it easy.
    12/21/2012
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK